my 5 yr old daughter has been fighting these seizures while sleeping and just before awakening. it's very hurting to watch your child go through this even they are alot less frequent since being place on trileptal combined with topamax but now, i see a change in her. its seems to be affecting her memory and ability to concentrate on things. is anyone else child experiencing memory lost, concentration issues, and nervousness with tbhis type of epilepsy? or the meds?

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

5 Comments

View replies by

Tracy - posted on 02/07/2012

1

4

0

My son is 7 years old and he startef having seizures about a year ago. he would get them when he wakes up from his sleep. first he would vomit then he would space out . over the summer he had a grandmal seizure that lasted 45 minutes and didnt wake for 10 hours, he was in the hospital for a few days .he was on lamectil till yesterday cause the doctor thinks hes having a reaction to it. ive been dealing with medical problems for 7 years now. its a lot to deal with

Nicole - posted on 01/31/2012

210

59

100

Yes alot of kids with seizures do suffer from the ADHD witch I didn't know till recently on another board that I'm on. So I hope that the test go well....Let me know. Good luck.

What meds are they putting your daughter on for the ADHD?



Nicole

Tanesha - posted on 01/31/2012

8

0

0

Thank you so much for responding Nicole! I did take her to see her neurologist and he said the same. I have since scheduled her for another eeg, to make sure the seizures are not progressing. Now my baby has been diagnosed with ADHD which the doc said alot of children suffer from because of the seizures..

Tanesha - posted on 01/31/2012

8

0

0

Thank you so much for responding Nicole! I did take her to see her neurologist and he said the same. I have since scheduled her for another eeg, to make sure the seizures are not progressing. Now my baby has been diagnosed with ADHD which the doc said alot of children suffer from because of the seizures..

Nicole - posted on 01/22/2012

210

59

100

I want to say that It could be the meds causing this and it could be the seizures. I know that before my daughter was on the trileptal she was having problems with things and keeping up with things. She is still having that problem. I also noticed that her dx on the report I got with her eeg that it says Complex partial epilepsy into generalized seizures and developmental delayed....Our kids are so much fun. I would put a call into the Neurologist and ask them about it effecting things and all. Good luck.



Nicole

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms